# SDR 96ZZZX2938

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22UM
- Make and model: Snias AS350B
- Aircraft serial: 1065
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: RT5000
- Condition: Defective
- Location: Comm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBMITTER STATED TRANSCEIVER HAS NOT WORKED PROPERLY SINCE NEW.  UNIT HAS BEEN REPAIRED NUMEROUS TIMES AND UPDATED WITH SEVERAL MODS.  NONE OF THOSE REPAIRS OR MODS HAVE WORKED.
